Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a test for the convergence of Fourier series


Author: Fu Cheng Hsiang
Journal: Proc. Amer. Math. Soc. 7 (1956), 1036-1039
MSC: Primary 42.00
MathSciNet review: 0097673
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1956-0097673-6
PII: S 0002-9939(1956)0097673-6
Article copyright: © Copyright 1956 American Mathematical Society